# SDR KCSA081172

- Difficulty date: March 12, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FUSELAGE FRAME STABILIZATION STRAP CRACKED BETWEEN BS 7150 AND 1770, LBL 83, WL 135.
